Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

About the cover: Vigeland’s Abel monument
HTML articles powered by AMS MathViewer

by Gerald L. Alexanderson PDF
Bull. Amer. Math. Soc. 52 (2015), 693-698 Request permission
References
  • Niels Henrik Abel, Oeuvres complètes de N. H. Abel, Mathématicien avec notes et développements... par B. Holmboe, Gröndahl, Christiania, 1839.
  • Niels Henrik Abel, Œuvres complètes de Niels Henrik Abel. Nouvelle édition. L. Sylow et S. Lie, editors, Grøndahl, Christiania, 1881. MR 09638862
  • Évariste Galois, Œuvres mathématiques d’Évariste Galois... avec un introduction par Émile Picard, Gauthier-Villars, Paris, 1897.
  • Oystein Ore, Niels Henrik Abel: Mathematician extraordinary, University of Minnesota Press, Minneapolis, Minn., 1957. MR 0090538
  • Paolo Ruffini, Teoria generale delle equazioni in cui si dimostra impossibile la soluzione algebraica delle equazioni generali di grado superiore al quarto di Paolo Ruffini, Stamperia di S. Tommaso d’Aquino, Bologna, 1799.
  • Ragna Stang, Gustaf Vigeland: the sculptor and his works, Johan Grundt Tanum Forlag, Oslo, 1965.
  • Arild Stubhaug, Niels Henrik Abel and his times, Springer-Verlag, Berlin, 2000. Called too soon by flames afar; Translated from the second Norwegian (1996) edition by Richard H. Daly. MR 1762652, DOI 10.1007/978-3-662-04076-8
Additional Information
  • Gerald L. Alexanderson
  • Affiliation: Department of Mathematics and Computer Science, Santa Clara University, 500 El Camino Real, Santa Clara, California 95053-0290
  • MR Author ID: 24640
  • Email: galexand@math.scu.edu
  • Published electronically: June 9, 2015
  • © Copyright 2015 American Mathematical Society
  • Journal: Bull. Amer. Math. Soc. 52 (2015), 693-698
  • DOI: https://doi.org/10.1090/bull/1500
  • MathSciNet review: 3393350